Just about 3 weeks ago I started having the same thing. I'm not allergic to anything... However, a few days before the itching, I did have an increase on my thyroid medication (synthroid 125mg). It started out as small red bumps on my hand... but after I took a shower it disappeared. I didn't think much of it at the time, I thought it was just a random irritation from me sleeping on my arm. But as time went by, my legs and upper arms became itchier and itchier. Now it's on my chest, stomach, legs, arms and neck. I tried Benadryl and Claritin in combination to Hydrocortisone cream. It's only been a few days, but nothing is working. I feel that the more I wait to have it checked out, the worse it will get. I've never had anything like this before, and my skin isn't sensitive to anything. The only thing that has changed in my life was the medication for my thyroid. I Google'd rashes and hypothyroidism, and there's quite a few people who have similar issues. Unfortunately, I'm a college student living 5 hours away from home, so I won't be able to see my regular doctor. Any help would be greatly appreciated... I'm about to rip my hair out!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.